# SDR AT0000368

- Difficulty date: July 3, 2000
- Submitted: August 3, 2000
- Operation: Air carrier
- Aircraft: N817AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47323
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Window Belt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LIGHTNING STRIKE AT LEFT HAND WINDOW BELT PANEL AT BS 908 - 937.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW DC9 MM 25-21-0, 53-05 FIGURE 11 AND REO L00224.
